Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 22, 2019, 2:21 AM EDT for 14 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2019, 2:21 AM EDT (06:21 UTC)
- Expired
- Jun 22, 2019, 3:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Wind
- 50
Counties Butts County, GA, Clayton County, GA, Coweta County, GA, Fayette County, GA, Heard County, GA, Henry County, GA, Jasper County, GA, Lamar County, GA, Meriwether County, GA, Newton County, GA, Pike County, GA, Rockdale County, GA, Spalding County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 19 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2575 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1446 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
187
WWUS82 KFFC 220621
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
221 AM EDT Sat Jun 22 2019
GAZ042-045-046-048-052>059-066>068-070-071-220700-
Butts GA-Fayette GA-Rockdale GA-Monroe GA-Coweta GA-Carroll GA-
Troup GA-Heard GA-Jasper GA-Meriwether GA-Newton GA-Pike GA-Henry GA-
Lamar GA-Clayton GA-DeKalb GA-Spalding GA-
221 AM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...FAYETTE...ROCKDALE...
NORTHWESTERN MONROE...COWETA...SOUTHERN CARROLL...TROUP...HEARD...
JASPER...MERIWETHER...NEWTON...PIKE...HENRY...LAMAR...CLAYTON...
SOUTHEASTERN DEKALB AND SPALDING COUNTIES UNTIL 300 AM EDT...
At 219 AM EDT...National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms extending from near
Conyers to Fayetteville and Ephesus, moving southeast at 40 mph.
HAZARD...35 to 45 mph wind preceding rain or lightning.
IMPACT...Strong winds will occur before any rain or lightning. Do
not wait for the sound of thunder before taking cover.
Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Newnan, LaGrange, Griffin, McDonough, Fayetteville, Conyers,
Covington, Barnesville, Jackson, Jonesboro, Monticello, Zebulon,
Franklin, Greenville, Peachtree City, Stockbridge, Riverdale,
Hampton, Tyrone and Morrow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3350 8461 3363 8419 3375 8402 3343 8353
3322 8371 3304 8403 3300 8439 3299 8521
3345 8530
TIME...MOT...LOC 0619Z 316DEG 36KT 3341 8527 3344 8490 3350 8449 3359
8416 3371 8402
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 22, 1:50 AM EDT, 31 minutes earlier.
Area forecast discussion, Jun 22, 1:50 AM EDT, 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 150 AM EDT Sat Jun 22 2019 .UPDATE... MCS currently pushing south across the ATL metro. The western end of the line continues to show signs of weakening, but strong/gusty storms still likely. The eastern edge of the line continues to be a bit more robust and warnings continue at this time. The potential for severe thunderstorms will continue...mainly over east and north central GA early this morning. An isolated tornado cannot be ruled out, but the primary hazard will be damaging wind gusts. Have updated pops to reflect current conditions. && .PREV DISCUSSION... /Issued 950 PM EDT Fri Jun 21 2019/ Update... Have updated pops to increase them across the north and down the Savannah River Valley area overnight in anticipation of the southeast moving thunderstorms complex. Storms on the southern end seem to show a weakening trend...but may hold together to affect portions of the area after midnight. 41 Previous... SHORT TERM /Tonight through Saturday Night/... Main concerns in the short term period are chances and timing of convection associated with MCS or remnant MCS in northwest flow and excessive heat. Hires guidance not clear at all on timing and evolution of MCS currently over MO/IL nor with sea breeze convection forecast to initiate and move into SW GA and possibly affect WC GA and even ATL metro this evening. Regardless of timing of MCSs, will be very substantial CAPE and weak-mdt mid level shear in NW flow, a very favorable environment in our experience. Could see similar number of warnings and wind events as we saw yesterday. Extreme heat also a concern, came close to issuing an advisory for parts of WC GA valid this afternoon/evening. Parameters more favorable Saturday over far SE counties so based on collaboration with neighboring offices, have issued advisory for 4 SE most counties for now. Dewpoints were fcst too low today so will need to monitor in case they are too low again tomorrow. SNELSON LONG TERM /Sunday through Friday/... The extended portion of the forecast remains mainly on track, with only minor adjustments made based on the latest guidance. High temperatures through the period are anticipated to be about 1-4 degrees above average with mainly upper 80s in north Georgia and low to mid 90s in central Georgia, while low temperatures are anticipated to be 4-8 degrees above average with upper 60s in north Georgia and low 70s in central Georgia. Of particular interest is Sunday afternoon, when dewpoints in the low to mid 70s will likely contribute to heat indices in excess of 100 and approaching 105 across central Georgia. A weak upper level ridge in place to the west will have the forecast area near the edge of an active northwesterly flow region as the period begins on Sunday. Disturbances traversing the northwesterly flow aloft could allow for some mesoscale convective systems to move through north and central Georgia on the east side of the ridge on Sunday, which will need to be monitored. The ridge axis will begin to flatten and position itself over our area on Sunday night and into Monday. The influence of the ridge should reduce rain chances during this time, but will likely not be strong enough to suppress the diurnally driven convection entirely. On Monday, a flattening upper level trough will move northeastward across the eastern CONUS, dropping a surface front into the southeast. With the trough far away to the north near the Great Lakes region Monday night/Tuesday morning, the front itself will not be particularly strong or well-defined. Model guidance is nonetheless coming into better agreement that this front will allow for an increase in the convective coverage across north Georgia on Monday night into Tuesday as the front pushes southward through the area. Later next week, a more amplified pattern and less progressive pattern sets up as a broad upper ridge begins to build in over the west-central CONUS. Meanwhile, weak inverted troughing will remain in place over the southeast. With ample Gulf moisture over the area, typical summertime conditions are expected during the latter half of next week, with scattered diurnally driven convection each afternoon. King && .AVIATION... 06Z Update... MCS continues to move south across the ATL metro. The western end of the line has weakened somewhat, but gusts to 30-35kt will still be likely along with thunderstorms. Sct-bkn 035-040 most likely through the remainder of the morning, but another round of thunderstorms expected this afternoon. Timing is still tricky, but most likely during the mid/latter half of the afternoon. Winds my try and go NE for a few hours behind the MCS, but not confident. //ATL Confidence...06Z Update... Med confidence winds through 09z. Med confidence on timing of thunder for the afternoon/early evening. High confidence remaining elements. NListemaa && && .PRELIMINARY POINT TEMPS/POPS... Athens 91 71 92 72 / 60 50 30 20 Atlanta 93 72 91 74 / 40 50 30 20 Blairsville 83 65 85 66 / 60 50 40 20 Cartersville 91 71 90 72 / 50 50 30 10 Columbus 96 74 94 74 / 30 40 30 20 Gainesville 88 70 89 72 / 50 50 30 20 Macon 96 72 95 73 / 40 40 30 20 Rome 91 71 91 72 / 50 50 30 10 Peachtree City 93 70 92 72 / 40 50 30 20 Vidalia 96 73 94 75 / 60 50 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 5 AM EDT early this morning for the following zones: Banks...Barrow...Carroll...Cherokee... Clarke...Clayton...Cobb...Coweta...Dawson...DeKalb...Douglas... Fayette...Forsyth...Gwinnett...Hall...Haralson...Heard...Henry... Jackson...Lumpkin...Madison...Morgan...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Rockdale...South Fulton... Walton...White. Heat Advisory from 10 AM this morning to 9 PM EDT this evening for the following zones: Emanuel...Montgomery...Toombs... Treutlen. && SHORT TERM...NListemaa LONG TERM....King AVIATION...NListemaa
Hazardous weather outlook, Jun 21, 10:54 PM EDT, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1054 PM EDT Fri Jun 21 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1054 PM EDT Fri Jun 21 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF NORTH GEORGIA UNTIL 5 AM SATURDAY MORNING... Strong to severe thunderstorms are expected to be maintained moving into the overnight hours for northern Georgia. Continuous thunderstorm development will occur along a southeasterly moving outflow boundary which will continue to produce a risk for widespread damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Isolated to scattered thunderstorms are expected across the area Saturday through Thursday, primarily in the afternoon and evening hours. A few severe storms are possible on Saturday with damaging winds, frequent lightning, hail, and heavy rain. The possibility of a tornado cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Spotters are encouraged to submit reports of any severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jun 22, 1:46 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
146 AM EDT Sat Jun 22 2019
GAZ033-044>046-052>055-057-220630-
Fayette GA-North Fulton GA-Rockdale GA-Clayton GA-Coweta GA-
DeKalb GA-Heard GA-Henry GA-South Fulton GA-
146 AM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...NORTH
FULTON...ROCKDALE...CLAYTON...COWETA...DEKALB...HEARD...NORTHWESTERN
HENRY AND SOUTH FULTON COUNTIES UNTIL 230 AM EDT...
At 146 AM EDT...a line of strong thunderstorms was along a line
extending from near I 20 Welcome Center to Doraville...and moving
south at 25 mph.
HAZARD...Winds 40 to 50 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Newnan, Decatur, Fayetteville, Conyers, Jonesboro, Franklin,
Peachtree City, East Point, Stockbridge, Union City, Forest Park,
Riverdale, College Park, Fairburn, Tyrone, Morrow, Hapeville, Stone
Mountain and Palmetto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3343 8502 3346 8498 3344 8494 3352 8485
3352 8482 3355 8483 3359 8481 3363 8475
3362 8474 3366 8466 3375 8457 3371 8449
3383 8414 3367 8393 3359 8398 3318 8509
3320 8511 3317 8512 3313 8524 3343 8529
TIME...MOT...LOC 0546Z 347DEG 23KT 3362 8530 3390 8427
WIND...50MPHLocal storm report, Jun 22, 1:50 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 AM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM TSTM WND DMG 1 SSW WALESKA 34.30N 84.56W
06/22/2019 CHEROKEE GA EMERGENCY MNGR
TREE DOWN ON LITTLE REFUGE RD NEAR FINCHER RD IN
WALESKA.
&&
EVENT NUMBER FFC1900362
TVLocal storm report, Jun 22, 2:06 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 AM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM TSTM WND DMG 1 W HOLBROOK 34.21N 84.29W
06/22/2019 CHEROKEE GA EMERGENCY MNGR
TREES DOWN NEAR LITTLE RIVER FARMS TRAIL AND FREEHOME
HWY
&&
EVENT NUMBER FFC1900363
TVSpecial weather statement, Jun 22, 2:06 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
206 AM EDT Sat Jun 22 2019
GAZ023>025-220630-
Hall GA-Banks GA-Jackson GA-
206 AM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...BANKS AND
NORTHERN JACKSON COUNTIES UNTIL 230 AM EDT...
At 206 AM EDT...a line of strong thunderstorms extended from east of
Homer to near Pendergrass, moving east at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud-to-ground lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Jefferson, Commerce, Homer, Braselton, Maysville,
Hoschton, Pendergrass, Gillsville, Talmo, Candler, Peach State
Speedway, Thompsons Mill, Road Atlanta-Lanier Speedway, Apple Valley
and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3442 8347 3438 8339 3432 8339 3427 8334
3424 8334 3421 8337 3420 8340 3419 8340
3408 8374 3409 8379 3410 8379 3411 8382
3413 8382 3423 8381
TIME...MOT...LOC 0606Z 279DEG 30KT 3433 8339 3414 8372
WIND...50MPHSpecial weather statement, Jun 22, 2:16 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 AM EDT Sat Jun 22 2019
GAZ025-027-034>039-046>051-220700-
Taliaferro GA-Wilkes GA-Morgan GA-Walton GA-Rockdale GA-Gwinnett GA-
Newton GA-Madison GA-Jackson GA-Barrow GA-Oglethorpe GA-Clarke GA-
Greene GA-Oconee GA-
216 AM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
WILKES...MORGAN...WALTON...NORTHEASTERN ROCKDALE...SOUTHEASTERN
GWINNETT...NORTHEASTERN NEWTON...MADISON...SOUTHERN JACKSON...
BARROW...OGLETHORPE...CLARKE...GREENE AND OCONEE COUNTIES UNTIL 300
AM EDT...
At 214 AM EDT...Strong winds associated with a line of strong
thunderstorms extended from near Danielsville to Bogart and
Loganville, moving east at 65 mph.
HAZARD...40 to 50 mph wind, occasional cloud-to-ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Winder, Monroe, Covington, Jefferson, Washington, Madison,
Greensboro, Watkinsville, Danielsville, Lexington, Athens,
Loganville, Auburn, Dacula, Social Circle, Statham, Arcade,
Nicholson, Union Point and Walnut Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3383 8260 3381 8259 3349 8328 3343 8352
3375 8402 3406 8380 3425 8322 3424 8317
3427 8311 3423 8308 3417 8310 3415 8306
3405 8299 3403 8293 3401 8294 3397 8278
3399 8266 3386 8261 3387 8257
TIME...MOT...LOC 0614Z 285DEG 56KT 3421 8308 3406 8320 3385 8367 3370
8395
WIND...50MPHSpecial weather statement, Jun 22, 2:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 AM EDT Sat Jun 22 2019
GAZ042-045-046-048-052>059-066>068-070-071-220700-
Butts GA-Fayette GA-Rockdale GA-Monroe GA-Coweta GA-Carroll GA-
Troup GA-Heard GA-Jasper GA-Meriwether GA-Newton GA-Pike GA-Henry GA-
Lamar GA-Clayton GA-DeKalb GA-Spalding GA-
221 AM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...FAYETTE...ROCKDALE...
NORTHWESTERN MONROE...COWETA...SOUTHERN CARROLL...TROUP...HEARD...
JASPER...MERIWETHER...NEWTON...PIKE...HENRY...LAMAR...CLAYTON...
SOUTHEASTERN DEKALB AND SPALDING COUNTIES UNTIL 300 AM EDT...
At 219 AM EDT...National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms extending from near
Conyers to Fayetteville and Ephesus, moving southeast at 40 mph.
HAZARD...35 to 45 mph wind preceding rain or lightning.
IMPACT...Strong winds will occur before any rain or lightning. Do
not wait for the sound of thunder before taking cover.
Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Newnan, LaGrange, Griffin, McDonough, Fayetteville, Conyers,
Covington, Barnesville, Jackson, Jonesboro, Monticello, Zebulon,
Franklin, Greenville, Peachtree City, Stockbridge, Riverdale,
Hampton, Tyrone and Morrow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3350 8461 3363 8419 3375 8402 3343 8353
3322 8371 3304 8403 3300 8439 3299 8521
3345 8530
TIME...MOT...LOC 0619Z 316DEG 36KT 3341 8527 3344 8490 3350 8449 3359
8416 3371 8402
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more | 56 min |
| Jun 21, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 48 min |
| Jun 22, 12:03 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Towns, Union | 57 min |
| Jun 22, 12:32 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Pickens, Polk | 43 min |
| Jun 22, 12:49 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more | 41 min |
| Jun 22, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 51 min |
| Jun 22, 12:58 AM EDT | Tornado Warning | FFC | Lumpkin, Union, White | 17 min |
| Jun 22, 1:17 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall | 43 min |
| Jun 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin, White | 39 min |
| Jun 22, 1:27 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Haralson, Paulding | 33 min |
| Jun 22, 1:44 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Walton | 31 min |
| Jun 22, 1:46 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Heard, Rockdale | 44 min |
| Jun 22, 2:06 AM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jun 22, 2:16 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more | 44 min |
| Jun 22, 2:55 AM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more | 50 min |
| Jun 22, 2:58 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more | 47 min |
| Jun 22, 3:44 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more | 61 min |
| Jun 22, 4:10 AM EDT | Special Weather Statement | FFC | Jefferson | 50 min |
| Jun 22, 4:20 AM EDT | Special Weather Statement | FFC | Talbot | 40 min |
| Jun 22, 4:51 AM EDT | Special Weather Statement | FFC | Muscogee | 39 min |
| Jun 22, 4:58 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley | 47 min |
| Jun 22, 5:05 AM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Jun 22, 5:11 AM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jun 22, 5:22 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 38 min |
| Jun 22, 5:29 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 46 min |
| Jun 22, 5:42 AM EDT | Special Weather Statement | FFC | Talbot | 48 min |
| Jun 22, 5:57 AM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 22, 6:16 AM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more | 44 min |
| Jun 22, 6:18 AM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Jun 22, 6:53 AM EDT | Special Weather Statement | FFC | Crisp | 22 min |
| Jun 22, 7:16 AM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 29 min |
| Jun 22, 12:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 22, 1:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jun 22, 1:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jun 22, 1:34 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jun 22, 1:46 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 22, 1:53 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Jun 22, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen | 48 min |
| Jun 22, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 31 min |
| Jun 22, 2:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 22, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 41 min |
| Jun 22, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 51 min |
| Jun 22, 2:37 PM EDT | Special Weather Statement | FFC | Treutlen | 23 min |
| Jun 22, 2:45 PM EDT | Special Weather Statement | FFC | Treutlen | 15 min |
| Jun 22, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 40 min |
| Jun 22, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 3:04 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| Jun 22, 3:10 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 50 min |
| Jun 22, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 40 min |
| Jun 22, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 51 min |
| Jun 22, 3:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 22, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 47 min |
| Jun 22, 3:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 22, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 44 min |
| Jun 22, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 25 min |
| Jun 22, 3:44 PM EDT | Special Weather Statement | FFC | Toombs | 16 min |
| Jun 22, 3:47 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jun 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 41 min |
| Jun 22, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 32 min |
| Jun 22, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 24 min |
| Jun 22, 4:05 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Wheeler | 55 min |
| Jun 22, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 40 min |
| Jun 22, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 38 min |
| Jun 22, 4:10 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 35 min |
| Jun 22, 4:13 PM EDT | Special Weather Statement | FFC | Newton | 32 min |
| Jun 22, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 39 min |
| Jun 22, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 32 min |
| Jun 22, 4:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jun 22, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley | 33 min |
| Jun 22, 4:48 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 42 min |
| Jun 22, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 52 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more | 49 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 14 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 30 min |
| Jun 22, 5:16 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jun 22, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more | 35 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 22 min |
| Jun 22, 6:07 PM EDT | Special Weather Statement | FFC | Heard, Troup | 53 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.